# SDR DALA2022103107044

- Difficulty date: October 29, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 85,050 hours, 27,122 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulted
- Location: Te Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 5637 - MISC/DE - DURING ARRIVAL INTO SEA DUE TO A FLAP ASYMMETRY MSG. CORRECTIVE ACTION: FOUND FAULT MSG ON FSEU 1. REPLACED RT POSITION TRANSMITTER. C/W NO GO PROCEDURES.
